# SDR FDEA201206072136

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420222400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 53 LEFT, MISREPAIRED.  REPAIRED PER SRM 53-10-14 FIG 201 PAGES 203 TO 206.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
